# SDR N6WA2024061901

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10257
- Aircraft time: 42,743 hours, 30,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: CC670386001
- Condition: Unknown
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HANDLE STIFF AND HARD TO CLOSE.  OPS CHECKED PAX DOOR IAW AMM 52-11-00. DOOR OPENS AND CLOSES NORMALLY. OK FOR SERVICE.
